MathSciNet Relay Station
MathSciNet bibliographic data
MR207230 65.68
Price, Harvey S.; Varga, Richard S.; Warren, Joseph E. Application of oscillation matrices to diffusion-convection equations. J. Math. and Phys. 45 1966 301–311.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement